# SDR SWIA202264637

- Difficulty date: January 4, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT FS977 TO FS985 AND STGR27.    (C CHECK RO 02/22/2022)   REMOVED DAMAGE REF CRJ700 SRM 51-12-00-001-001-A01.  BLEND IS OUT OF LIMITS REF CRJ700 SRM 53-61-01-101-003-A01. COMPLIED WITH REO 670-53-00-290 REV -F DATED 2019/04/26. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS OF MAINTENANCE.
